Foot Pain

Hello everyone, I am due session 12 of Avastin next week and am suffering increasingly with foot pain. I am using the epsom salts foot baths and think they help a bit but am wondering if anyone has used pain relief medication for this. I went up to London yesterday and was walking most of the day. The pain got worse as the day went on, but I didn't want to spoil my friend's outing so said nothing. Today I can only hobble and am unable to take my weight on my right foot. I have had very few side effects on Avastin, and I know it sounds silly, but I am loathe to say much to my oncologist incase he takes me off it, as it seems to be working. Could I be doing myself permanent damage do you think, or will it improve once I stop taking the Avastin?

Many thanks for your advice, Jenny

4 Replies

oldestnewest
  • Hi

    Had no 5 of Avastin this week . Get periods where I am really tired and conjestion in my throat in the morning . But generally ok although I know it builds up in the body so early days . Am generally achy after sitting and had a real problem with my knee a couple of weeks ago . Has always been a bit weak and oncologist said the Avastin will compound any weekness I had before so It takes longer to heal and for any inflammation to go .

    Did you have a weakness there before ? Would definately let your team know .

    It's so tempting to just keep going isn't it . I had a busy day on Tuesday in London and spent Wednesday wiped out !

    We are so good at putting a brave face on Friends and family think because we've finished chemo and look more like our old selves we are back to normal !!! If only the knew !!! 😀👍. Hope you get to the end of your treatment and they can sort the pain so it is manageable . Love Kim x

  • Hi Jenny

    I think you could use some pain meds. I had rheumatoid disease before OC and I used Naproxen right the way through Avastin treatment and paracetamol when necessary.

    You should tell your Onc too- I used to say 'Now I don't want to stop treatment but you need to know this has happened '

    It's a team effort but they can't help if you don't tell them. Take it easy until your feet feel better but don't stop moving- that doesn't help! L xx

  • I walked home from the station yesterday - about a mile - after a jolly lunch with my sister. Today I began hoovering the flat but had to stop after a short while. Drove down to the allotment, began trimming the edges of the plot and came over all wobbly. Luckily I had stashed a book in the greenhouse so recovered in the sunshine. I think I've had 8 Avastins too.

  • Hi Jenny,

    I'm on Avastin Number 35 and my feet are getting progressively worse, so much so I'm going to have to do something about it. I have tried Epsom Salts, Pernaton Gel and paracetamol (I've been told not to take anti-inflamatories due to the blood thinning properties of Bev). I'd be interested to hear if anyone has any solutions because my painful feet are really impacting on my quality of life but the Avastin is still working so am loathe to come off it.

    Hope we come up with something.

    Sandra xx

You may also like...